Calcul des triquaternions
Bulletin de la Société Mathématique de France, Tome 27 (1899) , pp. 180-194.
@article{BSMF_1899__27__180_1,
     author = {Combebiac, G.},
     title = {Calcul des triquaternions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {180--194},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {27},
     year = {1899},
     doi = {10.24033/bsmf.605},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.605/}
}
Combebiac. Calcul des triquaternions. Bulletin de la Société Mathématique de France, Tome 27 (1899) , pp. 180-194. doi : 10.24033/bsmf.605. http://archive.numdam.org/articles/10.24033/bsmf.605/